Show simple item record

dc.contributor.authorMandal, Bimal
dc.contributor.authorGangopadhyay, Sugata
dc.contributor.authorStănică, Pantelimon
dc.date.accessioned2018-07-24T16:00:14Z
dc.date.available2018-07-24T16:00:14Z
dc.date.issued2017
dc.identifier.citationMandal, Bimal, Sugata Gangopadhyay, and Pantelimon Stănică. "Cubic Maiorana–McFarland bent functions with no affine derivative." International Journal of Computer Mathematics: Computer Systems Theory 2.1 (2017): 14-27
dc.identifier.urihttp://hdl.handle.net/10945/59304
dc.descriptionThe article of record as published may be found at http://dx.doi.org/10.1080/23799927.2017.1304453
dc.description.abstractA class of cubic Maiorana–McFarland (M) bent functions having no affine derivative was constructed by Canteaut and Charpin [ Decomposing bent functions, IEEE Trans. Inform. Theory 49(8) (2003), pp. 2004–2019], thereby solving an open problem posed by Hou [Cubic bent functions, Discrete Math. 189 (1998), pp. 149–161]. The goal of the paper is twofold: we construct two classes of cubic M bent functions with no affine derivative and show their mutual affine Inequivalence.en_US
dc.format.extent14 p.
dc.publisherTaylor & Francis
dc.rightsThis publication is a work of the U.S. Government as defined in Title 17, United States Code, Section 101. Copyright protection is not available for this work in the United States.
dc.titleCubic Maiorana-McFarland bent functions with no affine derivativeen_US
dc.typeArticle
dc.contributor.corporateNaval Postgraduate School (U.S.)
dc.contributor.departmentApplied Mathematics
dc.subject.authorbent functions
dc.subject.authorBoolean functions
dc.subject.authorvector spaces
dc.subject.authordifferentials
dc.subject.authorcounting
dc.description.funderIIT Roorkeen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record